# SDR DHL2001742003

- Difficulty date: April 3, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2720 · Rudder Control System
- Part: Cover
- Part number: 65415965
- Condition: Binding
- Location: Rudder Pedals
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

F/O RUDDER PEDAL ADJ PROBLEM.  FOUND FIBERGLASS FAIRING BINDING ON PEDALS.  RE-TAPED FAIRING AND OP CHECKED FOR RUDDER PEDAL PER M/M 27-20-0.  DMI 4836E IN EFFECT.  STATUS-OPEN.
